# SDR AALA20170709003

- Difficulty date: July 7, 2017
- Submitted: July 14, 2017
- Operation: Air carrier
- Aircraft: N927AN
- Make and model: Boeing 737823
- Aircraft serial: 30077
- Aircraft time: 53,090 hours, 21,710 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 147A571235
- Condition: Corroded
- Location: Bs 990
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON THE AFT CABIN WET AREA FLOOR WEB AT BS 990, RBL 42.  REMOVED AND REPLACED THE WEB IAW RD 51-00-05-1, SRM 53-70-51-1A-1, AND DRAWING 147A5700.
